Second order state-dependent sweeping process with unbounded perturbation
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
354 3
Ultima descărcare din IBN:
2024-02-13 16:17
Căutarea după subiecte
similare conform CZU
517.9 (244)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (242)
SM ISO690:2012
AFFANE, Doria, FETOUCI, Nora, YAROU, Mustapha Fateh. Second order state-dependent sweeping process with unbounded perturbation. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 3(97), pp. 50-71. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(97) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Second order state-dependent sweeping process with unbounded perturbation

CZU: 517.9
MSC 2010: 34A60, 49J53 .

Pag. 50-71

Affane Doria, Fetouci Nora, Yarou Mustapha Fateh
 
University of Jijel
 
 
Disponibil în IBN: 13 octombrie 2022


Rezumat

We establish, in the setting of an infinite dimensional Hilbert space, results concerning the existence of solutions of second order ”nonconvex sweeping process” for a class of uniformly prox-regular sets depending on time and state. The perturbation considered here is general and takes the form of a sum of a single-valued Carath´eodory mapping and a set-valued unbounded mapping. We deal also with a delayed perturbation, that is the external forces applied on the system in presence of a finite delay. We extend a discretization approach known for the time-dependent case to the time and state-dependent sweeping process.

Cuvinte-cheie
Differential inclusion, uniformly prox-regular sets, unbounded perturbation, Carath´eodory mapping, delay

Dublin Core Export

<?xml version='1.0' encoding='utf-8'?>
<oai_dc:dc xmlns:dc='http://purl.org/dc/elements/1.1/' xmlns:oai_dc='http://www.openarchives.org/OAI/2.0/oai_dc/' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.openarchives.org/OAI/2.0/oai_dc/ http://www.openarchives.org/OAI/2.0/oai_dc.xsd'>
<dc:creator>Affane, D.</dc:creator>
<dc:creator>Fetouci, N.</dc:creator>
<dc:creator>Yarou, M.</dc:creator>
<dc:date>2021-12-29</dc:date>
<dc:description xml:lang='en'><p>We establish, in the setting of an infinite dimensional Hilbert space, results concerning the existence of solutions of second order &rdquo;nonconvex sweeping process&rdquo; for a class of uniformly prox-regular sets depending on time and state. The perturbation considered here is general and takes the form of a sum of a single-valued Carath&acute;eodory mapping and a set-valued unbounded mapping. We deal also with a delayed perturbation, that is the external forces applied on the system in presence of a finite delay. We extend a discretization approach known for the time-dependent case to the time and state-dependent sweeping process.</p></dc:description>
<dc:source>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica 97 (3) 50-71</dc:source>
<dc:subject>Differential inclusion</dc:subject>
<dc:subject>uniformly prox-regular sets</dc:subject>
<dc:subject>unbounded perturbation</dc:subject>
<dc:subject>Carath´eodory mapping</dc:subject>
<dc:subject>delay</dc:subject>
<dc:title>Second order state-dependent sweeping process with unbounded perturbation</dc:title>
<dc:type>info:eu-repo/semantics/article</dc:type>
</oai_dc:dc>